# SDR ASAA2023031542380

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,335 hours, 15,061 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED ON P5 OVERHEAD PANEL. GROUNDED - YES. PERFORMED B737-800 FIM 22-11 TASK 849. AUTOTEST, SPEED/STAB TRIM SFC TESTS OK. OPS NML.
